# SDR 2004F00176

- Difficulty date: June 20, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N470TA
- Make and model: Airbus A320-233
- Aircraft serial: 1400
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: E/E Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AN ECAM MESSAGE OF DOOR AVIONIC OPEN CAME ON.  CREW DIVERTED THE FLIGHT TO SAP STATION FOR MAINTENANCE.  AFTER LANDING, INSPECTION OF THE AVIONICS DOOR WAS PERFORMED, WHICH IT WAS FOUND CLOSED.  THE ECAM MESSAGE OF THE DOOR OPEN INDICATION WAS ENTER AS DEFERRED DEFECT PER MEL 52-70-01.  AIRCRAFT RETURNED TO NORMAL OPERATION, BACK TO MAIN BASE.  (M)
